# SDR SWAA2022030782180

- Difficulty date: April 24, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FWD SCUFF PLATE IS CRACKED / REMOVED AND REPLACED FWD CARGO BAY FWD SCUFF PLATE IAW AMM 53-11-02-420-801 AND AIPC 53-13-00-08 81489U 26APR19
